# SDR DHL9980509C

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, C-3 DOOR EXTERIOR LOWER SURFACE  SHOWS DAMAGE TO THE LEADING EDGE AREA.  CUT OUT DAMAGED AREA, INSTALLED NEW SKIN AND SPLICE PER SRM 51-1-21, 54 X 6.  N/R 1117
